# SDR EIA2006057

- Difficulty date: April 21, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Transmitter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD FLAP INDICATION ERROR WITH ASYMMETRY LOCKOUT.  FOUND LT O/B FLAP TRANSMITTER CABLE BROKEN AND TIE-IN BRACKET BROKEN, PARTS ORDERED.  REPLACED FITTING AND MANUFACTURED CABLE PER BOEING STANDARD, INSTALLED PER MM 20-11-03.  REMOVED AND REPLACED FLAP POS XMTR PER MM 27-58-01, ADJUST AND SYSTEM TEST PER MM 05-01-06, SYSTEM TESTS GOOD.
